Parametric Inference in Stationary Time Series Models with Dependent Errors
Article first published online: 20 APR 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 4, pages 772–783, December 2012
How to Cite
SHAO, X. (2012), Parametric Inference in Stationary Time Series Models with Dependent Errors. Scandinavian Journal of Statistics, 39: 772–783. doi: 10.1111/j.1467-9469.2011.00781.x
- Issue published online: 21 NOV 2012
- Article first published online: 20 APR 2012
- Received January 2011, in final form November 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!